Differential and Integral Equations

A remark on dimension reduction for supremal functionals: the case with convex domains

Elvira Zappale

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An application of dimensional reduction results for gradient constrained problems is provided for 3D-2D dimension reduction for supremal functionals, in the case when the domain is convex.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1077-1090.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858562

Mathematical Reviews number (MathSciNet)
MR3100077

Zentralblatt MATH identifier
1299.49012

Subjects
Primary: 49J45: Methods involving semicontinuity and convergence; relaxation 74K99: None of the above, but in this section 74Q99: None of the above, but in this section

Citation

Zappale, Elvira. A remark on dimension reduction for supremal functionals: the case with convex domains. Differential Integral Equations 26 (2013), no. 9/10, 1077--1090. https://projecteuclid.org/euclid.die/1372858562


Export citation